# SDR N6WA20140421005

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,741 hours, 20,346 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LIFT HANDLE TO OPEN PLACARD WORN.  R & R LIFT HANDLE TO OPEN PLACARD IAW AMM 20-60-04.
